# SDR 2009FA0000821

- Difficulty date: June 17, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N1049W
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC7004
- Engine: Cont A65*
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Condition: Failed
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO FAILURE DUE TO COIL.  UPON INSPECTION, FOUND OIL FROM COIL, INSIDE MAGNETO.  AGE OF COIL ESTM: 36 YRS.  (K)
